# SDR P2EA00388

- Difficulty date: November 9, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: 005WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q CHECK FOUND IN AFT CARGO COMPARTMENT AT BS 727, 787 RBL 22 WITH CRACKED CHANNEL L/0.250 W/0.005.  REPAIRED AFT CARGO COMPARTMENT AT BS 727,787 RBL22 CHANNEL.
